MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012537-100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat the left external iliac artery.The 9.0x100mm absolute pro self-expanding stent system (sess) was successfully advanced to the target lesion and the stent was deployed with no issues.Post deployment, a mid stent fracture was observed.A 7.0x39 omnilink stent was successfully deployed to correct the stent fracture and remains in one piece.There was good flow.There was no adverse patient sequela and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.The udi is unknown due to the part/lot number was not provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The reported break-stent was able to be confirmed via returned cine review.A review of the lot history record and similar incident review of the reported lot could not be conducted because the lot number was not provided.A cine was received and reviewed by an abbott vascular clinical specialist.In summary, the still frame images show a mid-stent fracture of the absolute pro 9 x100 mm with no probable cause and that a bail-out stent was successfully deployed resulting in acceptable patency of the external iliac artery.A device malfunction can be confirmed via the images provided.It is possible that interaction with the anatomy and/or other devices resulted in the reported stent break/fracture; however, this could not be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.The treatment appears to be related to the operational context of the procedure as a 7.0x39 omnilink stent was successfully deployed to correct the stent fracture and remains in one piece.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13112277
Report Number2024168-2021-12260
Device Sequence Number11883210
Product Code NIP
UDI-Device Identifier08717648176258
UDI-Public08717648176258
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012537-100
Device Catalogue Number1012537-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight64 KG